# SDR SWAA071578

- Difficulty date: March 26, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 72,714 hours, 69,373 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546452
- Part serial: MA5079
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 4 GROUND SPOILER PUNCTURED AT UPPER SURFACE.  REMOVED AND REPLACED SPOILER ASSY PER MM.
